Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235439] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Aronov, B; Sharir, M, Exact and approximation algorithms for minimum-width cylindrical shells, Discrete and Computanional Geometry, vol. 26 no. 3 (2001), pp. 307-320
    (last updated on 2017/12/15)

    Abstract:
    Let S be a set of n points in ℝ3. Let ω* be the width (i.e., thickness) of a minimum-width infinite cylindrical shell (the region between two co-axial cylinders) containing S. We first present an O(n5)-time algorithm for computing ω*, which as far as we know is the first nontrivial algorithm for this problem. We then present an O(n2+δ)-time algorithm, for any δ > 0, that computes a cylindrical shell of width at most 56ω* containing S.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320